Access count of this item: 66

Files in This Item:
File Description SizeFormat 
0515-5.pdf631.95 kBAdobe PDFView/Open
Title: SOME PROPERTIES OF ONE-STEP RECURRENT TERMS IN LAMBDA CALCULUS(Lambda Calculus and Computer Science Theory)
Authors: HIROKAWA, SACHIO
Issue Date: Mar-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 515
Start page: 99
End page: 109
URI: http://hdl.handle.net/2433/98375
Appears in Collections:Lambda Calculus and Computer Science Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.